# SDR SWAA2014092932368

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 7,867 hours, 3,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6557463
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE HARDWARE MISSING.  INSTALLED HARDWARE IAW CMM.
